Patient :I am taking accutane (isotretinoin). I was at fault that I applied tetracycline ointment 1% on my lip once time.
The ingredients of that tetracycline ointment - 5 g/type: Tetracyclin hydroclorid (50 mg), Lanolin (247,57 mg), Vaselin (4291,57 mg), Beeswax (272,28 mg), Parafin (138,57 mg)
However, after 5 minutes, I wipe all of tetracycline cream on my lip. This story happens only 1 time when I am taking accutane. Does it affect my accutane journey/my health? Does tetracycline cream (ointment) affect inside the body or only affect just the skin? I am so scared that the interaction between tetracycline and accutane will happen. Thank you so much, Doctor!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.